Pubblicazioni il cui periodico è "SIAM JOURNAL ON SCIENTIFIC COMPUTING"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 13.

Articolo di rivista Berrone, S.; Pieraccini, S.; Scialo', S.; Vicini, F. (2015)
A parallel solver for large scale DFN flow simulations. In: SIAM JOURNAL ON SCIENTIFIC COMPUTING, vol. 37 n. 3, C285-C306. - ISSN 1064-8275
Web of Science: 15 - Scopus: 14
[img] [img]
Preview

Articolo di rivista Berrone S.; Pieraccini S.; Scialo' S. (2013)
On simulations of discrete fracture network flows with an optimization-based extended finite element method. In: SIAM JOURNAL ON SCIENTIFIC COMPUTING, vol. 35 n. 2, A908-A935. - ISSN 1064-8275
Web of Science: 21 - Scopus: 19
[img]
Preview

Articolo di rivista Berrone S.; Pieraccini S.; Scialo' S. (2013)
A PDE-constrained optimization formulation for discrete fracture network flows. In: SIAM JOURNAL ON SCIENTIFIC COMPUTING, vol. 35 n. 2, B487-B510. - ISSN 1064-8275
Web of Science: 23 - Scopus: 24
[img]
Preview
[img]

Articolo di rivista Canuto C.; P. Gervasio; A. Quarteroni (2010)
Finite-Element Preconditioning of G-NI Spectral Methods. In: SIAM JOURNAL ON SCIENTIFIC COMPUTING, vol. 31, pp. 4422-4451. - ISSN 1064-8275 [Disponibilità ristretta]
Web of Science: 11 - Scopus: 12
[img]

Articolo di rivista F.P. Andriulli; A. Tabacco; Vecchi G. (2007)
A Multiresolution Approach to the Electric Field Integral Equation in Antenna Problems. In: SIAM JOURNAL ON SCIENTIFIC COMPUTING, vol. 29, pp. 1-21. - ISSN 1064-8275 [Disponibilità ristretta]
Web of Science: 32 - Scopus: 31
[img]

Articolo di rivista Berrone S.; Kozubek T (2006)
An adaptive WEM algorithm for solving elliptic boundary value problems in fairly general domains. In: SIAM JOURNAL ON SCIENTIFIC COMPUTING, vol. 28 n. 6, pp. 2114-2138. - ISSN 1064-8275
Web of Science: 8 - Scopus: 9
[img]
Preview

Articolo di rivista L. Pareschi; Puppo G.; G. Russo (2005)
Central Runge - Kutta schemes for conservation laws. In: SIAM JOURNAL ON SCIENTIFIC COMPUTING, vol. 26, pp. 979-999. - ISSN 1064-8275 [Disponibilità ristretta]
Web of Science: 22 - Scopus: 17
[img]

Articolo di rivista Puppo G. (2003)
Numerical Entropy Production for Central Schemes. In: SIAM JOURNAL ON SCIENTIFIC COMPUTING, vol. 25, pp. 1382-1415. - ISSN 1064-8275
Web of Science: 21 - Scopus: 18

Articolo di rivista Levy D.; Puppo G.; Russo G. (2002)
A Fourth Order Central WENO Scheme for Multi-Dimensional Hyperbolic Systems of Conservation Laws. In: SIAM JOURNAL ON SCIENTIFIC COMPUTING, vol. 24, pp. 480-506. - ISSN 1064-8275
Scopus: 89

Articolo di rivista Levy D.; Puppo G.; Russo G. (2000)
Compact Central WENO Schemes for Multidimensional Conservation Laws. In: SIAM JOURNAL ON SCIENTIFIC COMPUTING, vol. 22, pp. 656-672. - ISSN 1064-8275
Web of Science: 102 - Scopus: 102

Articolo di rivista Bianco F.; Puppo G.; Russo G. (1999)
High order central schemes for hyperbolic systems of conservation laws. In: SIAM JOURNAL ON SCIENTIFIC COMPUTING, vol. 21, pp. 294-322. - ISSN 1064-8275
Web of Science: 62 - Scopus: 66

Articolo di rivista Puppo G. (1999)
A vortex-grid method for Prandtl's equations. In: SIAM JOURNAL ON SCIENTIFIC COMPUTING, vol. 20, pp. 1229-1251. - ISSN 1064-8275
Web of Science: 0 - Scopus: 1

Articolo di rivista Puppo G. (1998)
Bubble stabilization of spectral methods: the multidimensional case. In: SIAM JOURNAL ON SCIENTIFIC COMPUTING, vol. 13, pp. 115-149. - ISSN 1064-8275
Scopus: 0

Questa lista è stata generata il Tue Dec 12 07:46:23 2017 CET.